# SDR A6WA201303064827

- Difficulty date: February 20, 2013
- Submitted: March 6, 2013
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7610
- Aircraft time: 26,130 hours, 24,945 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Fitting
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON REMOVAL OF LEFT MLG SIDE STAY PIN FROM THE SIDE STAY FITTING FOUND CORROSION IN THE BORE OF THE FITTING.  SENT TO BOMBARDIER FOR EVAL AND REPAIR PROCESSES.
